# SDR UALA2011042802068

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 38,133 hours, 4,653 cycles
- Engine: Pwa PW40903
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 21SN04459
- Part serial: 187
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE OIL FILTER SENSOR LT. REPLACED THE MAIN ENG OIL FILTER, NO DEBRIS NOTED. REPLACED THE DIFFERENTIAL PRESSURE SWITCH ASSY. RAN ENG PER JRH OIL PRESSURE READINGS NORMAL.
